MAUDE Adverse Event Report: ARTHREX, INC. GDWIRE,T-ROPE SYNDESMOSIS REPR KIT; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. GDWIRE,T-ROPE SYNDESMOSIS REPR KIT; MANUAL INSTR, GENERAL SURGICAL
Model Number GDWIRE,T-ROPE SYNDESMOSIS REPR KIT
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a syndesmosis surgery the drill got stuck inside the tightrope.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update cmackenbach 3-jul-2025 further information was received that initial provided information was incorrect.Apparently, the guidewire for tightrope ar-8920p got stuck on the drill bit ar-8925dc-ru.It was then impossible to separate te two parts.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.One unpackaged ar-8920p, guidewire for tightrope¿, batch unk, was returned for investigation.Visual evaluation of the device noted that the device was stuck inside an ar-8925dc-ru, batch 032115.Functional testing was not performed due to the damage to the devices.The most likely cause for the reported failure can be attributed to misuse due to prying/leveraging the device during use.The complaint allegation is confirmed.

Brand Name
GDWIRE,T-ROPE SYNDESMOSIS REPR KIT
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22542164
Report Number1220246-2025-02955
Device Sequence Number12512663
Product Code MDM
UDI-Device Identifier00888867049024
UDI-Public00888867049024
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGDWIRE,T-ROPE SYNDESMOSIS REPR KIT
Device Catalogue NumberAR-8920P
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown